Research Repository

Adaptive random testing based on distribution metrics

Chen, TY, Kuo, FC and Liu, Huai ORCID: 0000-0003-3125-4399 (2009) Adaptive random testing based on distribution metrics. Journal of Systems and Software, 82 (9). 1419 - 1433. ISSN 0164-1212

[img] Text
JSSmetric.pdf - Accepted Version
Available under License Creative Commons Attribution No Derivatives.

Download (1MB)
Item Type: Article
Uncontrolled Keywords: test case distribution; failure detection; software testing; discrepancy; dispersion; algorithms
Subjects: FOR Classification > 0803 Computer Software
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 14 Jul 2017 14:23
Last Modified: 14 Jul 2017 14:23
URI: http://vuir.vu.edu.au/id/eprint/33049
DOI: https://doi.org/10.1016/j.jss.2009.05.017
ePrint Statistics: View download statistics for this item
Citations in Scopus: 14 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar